# SDR REXA2018090400792

- Difficulty date: August 14, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 27,890 hours, 25,290 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SEAT TRACK CORRODED I/B FWD RT TRACK. REMOVED AND REPLACED SEAT TRACK.
